Plane trees with nine edges. Catalog
Fundamentalʹnaâ i prikladnaâ matematika, Tome 13 (2007) no. 6, pp. 159-195
Cet article a éte moissonné depuis la source Math-Net.Ru
Generalized Chebyshev polynomials and definition fields are computed for all pairwise nonisotopic plane trees with nine edges.
@article{FPM_2007_13_6_a9,
author = {Yu. Yu. Kochetkov},
title = {Plane trees with nine edges. {Catalog}},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {159--195},
year = {2007},
volume = {13},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2007_13_6_a9/}
}
Yu. Yu. Kochetkov. Plane trees with nine edges. Catalog. Fundamentalʹnaâ i prikladnaâ matematika, Tome 13 (2007) no. 6, pp. 159-195. http://geodesic.mathdoc.fr/item/FPM_2007_13_6_a9/
[1] Bétréma J., Péré D., Zvonkin A., Plane Trees and Their Shabat Polynomials. Catalog, Technical Report LaBRI No 92-75, Bordeaux, 1992